# SDR DALA2018021100860

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FRAME ANGLE BS 1022, BETWEEN LONGERONS 16L TO 17L.  CRACK WAS FOUND TO BE 0.750 INCH IN LENGTH.   REPLACED THE FRAME ANGLE IAW DWG 9912243, REV JS, SRM 51-41-02, AND 51-41-05.
